# SDR IPXA2021031266742

- Difficulty date: February 24, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 62,870 hours, 14,148 cycles
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Part number: NLC6739501
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:`L/H I/B ELEVATOR HAS CRACK DAMAGE ON UPPER FLANGE L/E RIB AT STA. XE= 125.8.REPAIRED CRACKED L/H I/B ELEVATOR UPPER FLANGE L/E RIB AT STA. XE= 125.8 IAW VT-SAA EA 011-5520-01-A8898 REV. I/R AND UPS EO MD11-5520-79596-A. (MAJOR)
